# SDR QXEA0101019

- Difficulty date: June 3, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N481US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11230
- Aircraft time: 31,599 hours, 38,441 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Canning
- Location: Tail Section
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FUSELAGE, TAIL SECTION, OBLIQUE FRAME 16-2 AT STRINGER 58-59 WEB OIL CANNING. REPAIRED IAW FOKKER SRM 53-02-01, PAGE 11, FIGURE 9.
